Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rockiesfan2

Retin-A .0025+Doxycycline

Hi everyone, this is my first post, so bare with. Just a little background info: I've been taking 100MG of Doxy twice a day for the past four months. It helped at the beginning, and I don't even know if it's working anymore. My acne isn't that bad, I just get a lot on my neck and some cysts on my cheek and jaw area. I eat healthy and try to sat away from sugars also. I went to my dermatologist last weekend and she prescribed me Retin-A and told me to apply it every third night to begin with. So I've only applied it two nights and my skin (face and neck) is way worse than before. I don't know if this is the initial breakout phase because after doing some research, the initial breakout phase begins around week two or three. If anyone is on or has been on Retin-A, how long did the breakout phase last? I was hoping that I wouldn't have an initial breakout phase because I'm on Doxy, but obviously that's not the case. I've tried everything, and I'm getting desperate. Thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×